# SDR AWXA200700896

- Difficulty date: July 23, 2007
- Submitted: July 24, 2007
- Operation: Air carrier
- Aircraft: N673AW
- Make and model: Airbus A320-232
- Aircraft serial: 2312
- Aircraft time: 10,656 hours, 4,000 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 8249722016
- Part serial: 0149
- Condition: Failed
- Location: Rt Engine
- Part time: 24,173 hours, 9,211 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: O

## Discrepancy

LAS - IFSD - CREW REPORTED ECAM MESSAGE, "ENG 2 FAIL" ON SHORT FINAL, ENGINE SHUT DOWN WITH ABNORMAL ENGINE INDICATIONS.  MX REPLACED NR 2 ENGINE EEC NR 2 ENG PER R5M73302 AND ALSO REPLACED NR 2 ENGINE FMU PER AMM 73-22-52-000-010-A AMM 73-22-52-400-010-A LEAK TEST OK C/W A- 5 HIGH POWER ASSURANCE TEST PER F5M71312.  NO FAULTS NOTED.
